VOL. 11 · NO. 3 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
J. Commut. Algebra 11 (3), (2019)
No abstract available
Articles
Olgur Celikbas, Mohammad T. Dibaei, Mohsen Gheibi, Arash Sadeghi, Ryo Takahashi
J. Commut. Algebra 11 (3), 301-323, (2019) DOI: 10.1216/JCA-2019-11-3-301
KEYWORDS: Linkage of modules, geometrically linked ideals, Huneke-Wiegand conjecture, torsion-free module, vanishing of $\mathrm {Tor}$, homological dimension., 13D07, 13D02, 13C40, 13D05
Lars Winther Christensen, Oana Veliche, Jerzy Weyman
J. Commut. Algebra 11 (3), 325-339, (2019) DOI: 10.1216/JCA-2019-11-3-325
KEYWORDS: Gorenstein ring, Koszul homology, Poincare duality algebra, 13C99, 13H10
Neil Epstein, Jay Shapiro
J. Commut. Algebra 11 (3), 341-362, (2019) DOI: 10.1216/JCA-2019-11-3-341
KEYWORDS: Pullbacks, generalized Krull domain, going down, perinormal, fragile, 13B21, 13F05, 13F45
Sarah M. Fleming, Lena Ji, Susan Loepp, Peter M. McDonald, Nina Pande, David Schwein
J. Commut. Algebra 11 (3), 363-388, (2019) DOI: 10.1216/JCA-2019-11-3-363
KEYWORDS: completions of local rings, formal fibers, 13B35, 13J10
Alessio Moscariello
J. Commut. Algebra 11 (3), 389-400, (2019) DOI: 10.1216/JCA-2019-11-3-389
KEYWORDS: numerical semigroup, embedding dimension, 20M14
Dario Spirito
J. Commut. Algebra 11 (3), 401-431, (2019) DOI: 10.1216/JCA-2019-11-3-401
KEYWORDS: numerical semigroups, Star operations, 20M12, 20M14
Ualbai Umirbaev
J. Commut. Algebra 11 (3), 433-451, (2019) DOI: 10.1216/JCA-2019-11-3-433
KEYWORDS: Jacobian conjecture, polynomial mappings, homogeneous dependence, Engel algebras, nilpotent and solvable algebras, 14R15, 17A40, 17A50, 14R10, 17A36
Back to Top